# SDR DALA2025101007432

- Difficulty date: October 9, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 52,816 hours, 26,572 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slider
- Condition: Faulted
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ENGAGEMENT BETWEEN THE GIRT BAR SLIDER AND FWD/AFT FLOOR FITTING WERE FOUND OUT LIMITS AT R2.   GIRT BAR AT R2 WAS REPLACED AMDS 2561- 01257-01D AND PER B757-200 AMM 25-66-10 AND P/N VERIFY PER B757- 200 AIPC 25-66-05. AND TEST OF GIRT BAR R1 WAS PERFORMED PER AMDS 2561-01257-01D. (1243610)
